| Model Number |
MMT-243A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced high blood glucose (391 mg/dl) on (b)(6) 2026 due to a bent cannula at an abdominal insertion site.The event was treated using the insulin pump, the bent cannula was identified after 2 days of use.
Additional Manufacturer Narrative
E1: name: (b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545,
manufacturing site: 8021545.